Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Severe acne during menses, prescribed dianette. Earlier intake of pill caused persistent cough, leg and arm pain. Other alternatives?

I suffer from bad acne most often around the time of my period. It is painful and embarrassing. My doctor recently prescribed me dianette for the problem. I have previously been on dianette and it worked wonders however after being on the pill for 4 years I was concerned by pains in my legs and arms, I also had a persistent cough . I came off dianette and these symptoms disappeared however, my acne came back worse than ever before, I had spots on my back and chest which I did not have before dianette. I am concerned if I begin using this pill again it may put my health in danger and that the same problem will arise as soon as I come off the pill again. However as I know it
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Since your acne flares during hormonal changes the doctor would have prescribed Dianette.I would better start you on C.Minoz100mg od for 3weeks along with SaslicDS facewash twice daily and topical DerivaCgel by night.This might have a drying effect over the applied area and to prevent this you can use Acnemoist cream by day and use a sunscreen with highSPF since Minocycline has phototoxic effect and report to me after 3 weeks.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor